Paper «On mutually permutable products of finite groups» published in Rend. Lincei. Mat. Appl.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Adolfo Ballester-Bolinches, Yangming Li, Mari Carmen Pedraza-Aguilera.

On mutually permutable products of finite groups

Rend. Lincei. Mat. Appl., 29 (4):711-719, 2018

doi:10.4171/RLM/830

Abstract

The main purpose of this paper is to study mutually permutable products G=AB in which the subgroups of prime order p and cyclic of order 4 (if p=2) of the largest normal subgroup of G contained in A \cap B are well situated in G. Our results confirm once again the important role of the intersection of the factors in the structural study of mutually permutable products.

2010 Mathematics Subject Classification: 20D10, 20D20

Keywords: Finite group, Sylow permutability, weakly s-supplementation, factorisation, saturated formation.

Paper “On the supersoluble hypercentre of a finite group” published in Monatsh. Math.

The following paper has been published

El siguiente artículo ha sido publicado

El següent article ha sigut publicat

Liyun Miao, Adolfo Ballester-Bolinches, Ramón Esteban-Romero, and Yangming Li

On the supersoluble hypercentre of a finite group

Monatsh. Math., 184(4):641–648, 2017

https://doi.org/10.1515/forum-2016-0262

Abstract

A subgroup H of a group G is called Sylow permutable, or S-permutable, in G if H permutes with all Sylow p-subgroups of G for all primes p. A group G is said to be a PST-group if Sylow permutability is a transitive relation in G. We show that a group G which is factorised by a normal subgroup and a subnormal PST-subgroup of odd order is supersoluble. As a consequence, the normal closure S^G of a subnormal PST-subgroup S of odd order of a group G is supersoluble, and the subgroup generated by subnormal PST-subgroups of G of odd order is supersoluble as well.

2010 Mathematics Subject Classification: 20D10, 20D20

Keywords: Finite group, p-Supersoluble group, S-semipermutable subgroup

Paper «On partial CAP-subgroups of finite groups» published in J. Algebra

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

Adolfo Ballester-Bolinches, Luis M. Ezquerro, Yangming Li, and Ning Su

On partial CAP-subgroups of finite groups

J. Algebra, 431 (2015), 196–208

http://dx.doi.org/10.1016/j.jalgebra.2015.01.035

Abstract

Given a chief factor H/K of a finite group G, we say that a subgroup A of G avoids H/K if H∩A=K∩A; if HA=KA, then we say that A covers H/K. If A either covers or avoids the chief factors of some given chief series of G, we say that A is a partial CAP-subgroup of G. Assume that G has a Sylow p-subgroup of order exceeding pk. If every subgroup of order pk, where k≥1, and every subgroup of order 4 (when pk=2 and the Sylow 2-subgroups are non-abelian) are partial CAP-subgroups of G, then G is p-soluble of p-length at most 1.

2010 Mathematics subject classification: 20D10; 20D20

Keywords: Finite group; Partial CAP-subgroup; p-soluble group; p-length

 

Paper «On a class of generalised Schmidt groups» published in Ann. Mat. Pura Appl.

The following paper has been published:

El siguiente artículo ha sido publicado:

El següent article ha sigut publicat:

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, and Xianhua Li

On a class of generalised Schmidt groups

Ann. Mat. Pura Appl. (4), 194(1) (2015), 77–86

http://dx.doi.org/10.1007/s10231-013-0365-3

Abstract

In this paper families of non-nilpotent subgroups covering the non-nilpotent part of a finite group are considered. An A_5-free group possessing one of these families is soluble, and soluble groups with this property have Fitting length at most three. A bound on the number of primes dividing the order of the group is also obtained.

2010 Mathematics subject classification: 20D05; 20D10; 20F16

Keywords: finite groups; nilpotent groups; maximal subgroups

Charla de Li Yangming

Feb ’14
17
11:00

fotoYangmingEl profesor Li Yangming, de la Guangdong University of Education, impartirá la charla titulada

«Some generalizations of Burnside’s theorem»

el próximo lunes 17 de febrero, a las 11.00, en el seminario del Institut Universitari de Matemàtica Pura i Aplicada de la Universitat Politècnica de València (campus de Vera, edificio 8E, acceso F, 4ª planta).

Estáis todos invitados.

 

Visita profesores Guo, Li y Jiang

Ene ’14Feb
2119

Los profesores Guo Xiuyun (Shanghai University, Shanghai, R. P. China) y Li Yangming (Guangdong University of Education, Guangzhou, R. P. China) y la profesora Jiang Qinhui (University of Jinan, Shandong, R. P. China) visitarán el Departament d’Àlgebra de la Universitat de València y el Institut Universitari de Matemàtica Pura i Aplicada de la Universitat Politècnica de València entre el 21 de enero y el 19 de febrero de 2014. Los tres son expertos en grupos finitos y son colaboradores habituales de nuestro equipo de investigación.

Informaremos más adelante de las charlas que impartan durante su visita.

Paper «On a class of generalised Schmdit groups» published in Ann. Mat. Pura Appl.

The paper

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

will be published in Annali di Matematica Pura ed Applicata. It is available through

http://dx.doi.org/10.1007/s10231-013-0365-3
(see abstract below). We will inform about the publication details.

El artículo

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

será publicado en Annali di Matematica Pura ed Applicata. Está disponible en

http://dx.doi.org/10.1007/s10231-013-0365-3
(véase resumen más abajo). Informaremos sobre los detalles de su publicación.

L’article

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

serà publicat en Annali di Matematica Pura ed Applicata. Està disponible en

http://dx.doi.org/10.1007/s10231-013-0365-3

(vegeu resum més avall). Informarem sobre els detalls de la seua publicació.

Abstract: In this paper families of non-nilpotent subgroups covering the non-nilpotent part
of a finite group are considered. An A_5-free group possessing one of these families is soluble, and soluble groups with this property have Fitting length at most three. A bound on the number of primes dividing the order of the group is also obtained.

Keywords:  Finite groups · Nilpotent groups · Maximal subgroups
Mathematics Subject Classification (2010):  20D05 · 20D10 · 20F16

Paper «Mutually permutable products and conjugacy classes» published in Monatsh. Math.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, John Cossey, Yangming Li

Mutually permutable products and conjugacy classes

Monatsh. Math., 170, 305-310 (2013)

http://dx.doi.org/10.1285/i15900932v33n1p89

Abstract

A subgroup A of a finite group G is said to be S-permutably embedded in G if for each prime p dividing the order of A, every Sylow p-subgroup of A is a Sylow p-subgroup of some S-permutable subgroup of G. In this paper we determine how the S-permutable embedding of several families of subgroups of a finite group influences its structure

Keywords: Finite group, Permutability, S-permutability, Maximal subgroups,
Minimal subgroups

Mathematics Subject Classification (2010): 20D05, 20D10, 20D35, 20F17

Paper «On S-permutably embedded subgroups of finite groups» to appear in Monatsh. Math.

The following paper has been accepted for publication. We will inform about the publication details.

El siguiente artículo ha sido aceptado para su publicación. Informaremos sobre los detalles bibliográficos.

El següent article ha sigut acceptat per a la seua publicació. N’informarem sobre els detalls bibliogràfics.

A. Ballester-Bolinches,  Yangming Li

On S-permutably embedded subgroups of finite groups

Monatsh. Math.

http://dx.doi.org/10.1007/s00605-013-0497-y

Abstract: A subgroup A of a finite group G is said to be S-permutably embedded in G if for each prime p dividing the order of A, every Sylow p -subgroup of A is a Sylow p-subgroup of some S-permutable subgroup of G. In this paper we determine how the S-permutable embedding of several families of subgroups of a finite group influences its structure.

Keywords: Finite groups, permutability, S-permutability, maximal subgroups, minimal subgroups
Mathematics Subject Classification: 20D05, 20D10, 20D35, 20F17

Paper «On S-permutably embedded subgroups of finite groups» to appear in Monats. Math.

The paper

A. Ballester-Bolinches, Yangming Li

On S-permutably embedded subgroups of finite groups

will be published in Monatshefte für Mathematik. It is available through

http://dx.doi.org/10.1007/s00605-013-0497-y

We will inform about the publication details. See abstract below.

 

El artículo

A. Ballester-Bolinches, Yangming Li

On S-permutably embedded subgroups of finite groups

será publicado en Monatshefte für Mathematik. Está disponible en

http://dx.doi.org/10.1007/s00605-013-0497-y

Informaremos sobre los detalles de publicación. Véase el resumen al final.

 

 

L’article

A. Ballester-Bolinches, Yangming Li

On S-permutably embedded subgroups of finite groups

serà publicat en Monatshefte für Mathematik. Està disponible a

http://dx.doi.org/10.1007/s00605-013-0497-y

Informarem sobre els detalls de publicació. Vegeu el resum al final.

Abstract

A subgroup A of a finite group G is said to be S-permutably embedded in G if for each prime p dividing the order of A, every Sylow p-subgroup of A is a Sylow p-subgroup of some S-permutable subgroup of G. In this paper we determine how the S-permutable embedding of several families of subgroups of a finite group influences its structure

Keywords: Finite group, Permutability, S-permutability, Maximal subgroups,
Minimal subgroups

Mathematics Subject Classification (2000): 20D05, 20D10, 20D35, 20F17